# SDR UIEA2020060801217

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,605 hours, 17,986 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE WHEN ATTEMPTED START ON TAXI IN. PERFORMED BITE CHECK ON APU ECU, NO FAULTS FOUND. APU STARTED FIRST ATTEMPT REF AMM 49-11-00/49-61-05.
